Title of article :
Biorthogonality of the Lagrange interpolants
Author/Authors :
Zhedanov، نويسنده , , Alexei، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
6
From page :
1
To page :
6
Abstract :
We show that the Lagrange interpolation polynomials are biorthogonal with respect to a set of rational functions whose poles coincide with interpolation points.
Keywords :
Interpolation polynomials , Biorthogonality
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2004
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1552715
Link To Document :
بازگشت